# SDR CALA0100886

- Difficulty date: September 19, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 46,862 hours, 22,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN LOWER DOOR JAMB CORRODED BETWEEN STA 1155-1211.  A Z-ANGLE BEAM REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 63.
